# SDR QXEA0003344

- Difficulty date: December 9, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME CASTELLATION AT EDGE OF DENT STATION 5805 AND STRINGER 17A IS BUCKLED. REPAIRED IAW HORIZON AIR EA 4-53-1428.
